Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 12, NWS New Orleans, LA

March 11, 2016Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Mar 11, 2016, 12:01 PM CST for Saint Tammany Parish, Louisiana. It was in force for 8 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2016, 12:01 PM CST (18:01 UTC)
Expired
Mar 11, 2016, 8:00 PM CST
In force
8 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

County Saint Tammany Parish, LA

What was reported inside it

TimeReportWhereRemark
Mar 11, 1:30 PM CSTFLOOD6 Nw Madisonville, LAWATER LEAVING THE BANKS OF BEDICO CREEK AND APPROXIMATELY 1 TO 1.5 FEET FROM ENCRAOCHING ON I-12.
Mar 11, 1:40 PM CSTFLOOD9 N Madisonville, LAUP TO AT LEAST 3 FEET OF WATER COVERING THE ROADS AT THE LAKE RAMSAY COMMUNITY. WATER STILL RISING.
Mar 11, 3:15 PM CSTFLOOD5 Nw Covington, LALOUISIANA HIGHWAY 25 REPORTED FLOODED BETWEEN LAKE RAMSEY ROAD AND MILLION DOLLAR ROAD.
Mar 11, 3:40 PM CSTFLOODCovington, LAHWY 437 NORTH OF RIVER ROAD CLOSED DUE TO RIVER FLOODING ON THE BOGUE FALAYA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1067 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

480 
WGUS54 KLIX 111801
FFWLIX
LAC103-120200-
/O.NEW.KLIX.FF.W.0012.160311T1801Z-160312T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1201 PM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 800 PM CST FRIDAY

* AT 1155 AM CST...GAUGE REPORTS ABOVE RECORD STAGE ON BOGUE FALAYA
  AT CAMP COVINGTON AND BOSTON STREET. RESIDUAL FLOODING REMAINS
  ACROSS THE WARNED AREA. 

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ABITA CREEK...
EAST BEDICO CREEK...CHITTO, BOGUE...CLARK BRANCH...MORGAN BRANCH...
SIMALUSA CREEK...BIG BRANCH BAYOU...ENGLISH BRANCH...TETE L'OURS,
BAYOU...TALISHEEK CREEK...TERESA BRANCH...JOE BRANCH...TCHEFUNCTE
RIVER...LITTLE CREEK...ALLIGATOR BRANCH...HORSE BRANCH...PIGEON ROOST
CREEK...BEDICO CREEK...SAVANNAH BRANCH...SIMS CREEK...LACOMBE
BAYOU...PONCHITOLAWA CREEK...BULL BRANCH...COWPEN BRANCH...FALAYA,
BOGUE...LITTLE BOGUE FALAYA AND BILLS CREEK.

FLOOD WATERS ARE MOVING DOWN THE BOGUE FALAYA RIVER. THE FLOOD
CREST IS EXPECTED TO REACH 62.5 CAMP COVINGTON FEET THIS AFTEROON. 

FLOOD WATERS ARE MOVING DOWN THE BOGUE FALAYA RIVER. THE FLOOD
CRESTIS EXPECTED TO REACH 19 FEET AT BOSTON STREET THIS AFTEROON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3064 8992 3028 8993 3028 8998 3030 8999
      3032 9001 3032 9004 3035 9006 3037 9010
      3037 9012 3039 9020 3037 9024 3063 9025
      3065 9024 3067 9025 3071 9025

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 6:50 AM CST, 5 hours 11 minutes earlier.

Area forecast discussion, Mar 11, 6:50 AM CST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 AM CST FRI MAR 11 2016

...SOUNDING DISCUSSION...

VERY MOIST ATMOSPHERE WITH A RECORD PRECIPITABLE WATER VALUE OF
2.11 INCHES /OLD RECORD FOR DATE/TIME WAS 1.62 INCHES/. WINDS FROM
1300 TO 3300 FEET ARE AVERAGING BETWEEN 40 AND 50 KNOTS ALLOWING
FOR PERSISTENT...EXCELLENT MOISTURE ADVECTION. AS A RESULT...RAIN
RATES HAVE BEEN VERY EFFICIENT. THERE IS NOT A LOT OF DIRECTIONAL
SHEAR IN THE LOWER HALF OF THE ATMOSPHERE WITH THE WINDS PRIMARILY
FROM THE SOUTH-SOUTHEAST OR SOUTH SO THE VERY MOIST AIR WILL
REMAIN OVER THE AREA.

12Z BALLOON INFO: A SUCCESSFUL FLIGHT LASTING 67 MINUTES AND
TRAVELING 43 MILES DOWNRANGE BURSTING NEAR POPLARVILLE.

ANSORGE

&&

.PREV DISCUSSION... /ISSUED 413 AM CST FRI MAR 11 2016/

..LONG DURATION VERY HEAVY RAIN EVENT IN PROGRESS...

SYNOPSIS...

00Z LIX PRECIPITABLE WATER VALUE WAS 1.99 INCHES...WHICH IS PRETTY
MUCH THE TOP OF THE CHART FOR MARCH. UPPER LOW CURRENTLY NEAR
BROWNSVILLE TEXAS AND HAS NOT TAKEN ON A NEGATIVE TILT YET.
NUMEROUS SURGES OF MOISTURE EVIDENT ON WATER VAPOR POINTED AT THE
LOUISIANA COAST. ONE SURGE HAS A NEARLY SOLID LINE OF CONVECTION
FROM ALEXANDRIA TO LAFAYETTE THEN WELL OUT INTO THE GULF. THIS
BAND WILL MOVE INTO THE ATCHAFALAYA BASIN IN THE NEXT COUPLE
HOURS. MESOLOW ASSOCIATED WITH THIS BAND OF CONVECTION CURRENTLY
SOUTHWEST OF MORGAN CITY. OVER THE LOCAL AREA...PORTIONS OF THE
AREA NEAR HAMMOND HAVE LIKELY SEEN 8 TO 12 INCHES OF RAIN
ALREADY...WITH A LOT MORE TO COME.

SHORT TERM...

SHORT VERSION IS THAT FLASH FLOOD WATCH WILL REMAIN IN EFFECT.
ENTIRE AREA REMAINS IN MODERATE RISK OF FLASH FLOODING WITH AREAS
NEAR HAMMOND IN HIGH RISK. MODELS IN GOOD AGREEMENT THAT UPPER
SYSTEM WILL TAKE ON A NEGATIVE TILT THIS AFTERNOON OR
TONIGHT...INCREASING UPPER DIVERGENCE. FOCUS OF CONVECTION SHOULD
GRADUALLY SHIFT EASTWARD DURING THE DAY AND MOVE INTO AREAS THAT
HAVE NOT GOTTEN INTO THE HEAVY RAIN YET...SUCH AS THE NEW ORLEANS
METRO AREA AND MISSISSIPPI COAST. WIDESPREAD 4 TO 8 INCH RAINFALL
AMOUNTS POSSIBLE OVER THE NEXT 36 HOURS ON TOP OF WHAT HAS ALREADY
FALLEN. CERTAINLY...PORTIONS OF THE AREA WHERE ECHO TRAINING
OCCURS WILL SEE EVEN MORE THAN THAT. NO DOUBT THAT AREAS WILL BE
WELL IN EXCESS OF ONE FOOT OF RAIN BEFORE THE EVENT ENDS.

UPPER LOW FINALLY SHIFTS TO THE NORTH OF THE AREA SATURDAY
NIGHT...ENDING THE RAIN AS DRYING MOVES IN. THE SHORTWAVE ENTERING
THE WEST COAST THAT WILL SERVE AS THE KICKER TO THE UPPER LOW WILL
MOVE ACROSS THE AREA SUNDAY NIGHT WITH COMPARATIVELY LITTLE
MOISTURE TO WORK WITH. THIS SHOULD ALLOW SUNDAY AND SUNDAY NIGHT
TO REMAIN DRY ACROSS MOST OF THE AREA.

WHILE TEMPERATURES TODAY AND SATURDAY WILL BE HELD TO THE 70 TO 75
RANGE...SUNSHINE ON SUNDAY WILL ALLOW TEMPERATURE TO RISE TO NEAR
THE 80 DEGREE MARK. 35

LONG TERM...

MEDIUM RANGE MODELS IN DECENT AGREEMENT ON 500 MB PATTERN MONDAY
AND TUESDAY MORNING BEFORE DIVERGING SIGNIFICANTLY ON STRENGTH OF
SYSTEM MOVING THROUGH THE MIDDLE MISSISSIPPI RIVER VALLEY WITH GFS
BECOMING MUCH DEEPER THAN ECMWF. THIS WILL ALSO PRODUCE
SIGNIFICANT DIFFERENCES IN SURFACE PRESSURE...GFS ABOUT 15 MB
DEEPER BY TUESDAY EVENING OVER ILLINOIS. BOTH PUSH A FRONT INTO
THE AREA TUESDAY NIGHT. THE WEAKER ECMWF ALLOWS THE FRONT TO HANG
UP OVER THE LOCAL AREA LATE IN THE WEEK...WHILE THE GFS PUSHES IT
INTO THE GULF. WILL TREND SOMEWHAT NEARER THE ECMWF WITH HIGHER
CHANCE POPS FOR THURSDAY AND FRIDAY. THIS ALSO NECESSITATES THAT
TEMPERATURE FORECAST GO SOMEWHAT WARMER THAN GFS SOLUTION FOR
THURSDAY/FRIDAY. 35

AVIATION...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
ACROSS ALL SITES. FLIGHT RESTRICTIONS WILL REMAIN MOSTLY IN THE IFR
RANGE...ESPECIALLY DURING PERIODS OF HEAVY RAIN. 7/ARM

MARINE...

STRONG ONSHORE WINDS ARE EXPECTED TO CONTINUE ACROSS THE NORTHERN
GULF WATERS AS THE PREVIOUSLY ADVERTISED LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. EXPECT FOR WINDS AND SEAS TO CONTINUE TO
MEET SMALL CRAFT ADVISORY CRITERIA ACROSS ALL COASTAL WATERS THROUGH
THIS EVENING...WITH CONDITIONS SLOWLY IMPROVING FROM THE WEST.
HOWEVER...ADVISORY CRITERIA CONDITIONS ARE STILL EXPECTED TO
CONTINUE ACROSS THE OPEN WATERS EAST OF THE MISSISSIPPI RIVER AT
LEAST THROUGH SATURDAY MORNING. 7/ARM

HYDROLOGY AND COASTAL FLOODING...

COMBINATION OF CURRENT AND POSSIBLE ADDITIONAL FLASH
FLOODING...RISING RIVERS...AND CURRENT TIDE LEVELS STILL RUNNING 2
TO 3 FEET ABOVE NORMAL WILL LEAD TO ADDITIONAL INUNDATION OF LOWER
LYING ROADS FOR AREAS SURROUNDING LAKE MAUREPAS...WESTERN AND
NORTHERN LAKE PONTCHARTRAIN...AND HANCOCK COUNTY...SO HAVE
UPGRADED THE COASTAL FLOOD ADVISORY TO A WARNING AND EXTENDED THE
EXPIRATION TIME TO 6 PM SATURDAY SINCE MODERATE TO OCCASIONALLY
STRONG SOUTHEAST WINDS ARE FORECAST TO CONTINUE TO PUSH WATER
IN...AND TIDAL RANGES ALSO INCREASE ON SATURDAY. REMAINING COASTAL
AREAS SHOULD GENERALLY SEE TIDES REMAINING 1.5 TO 2 FEET ABOVE
NORMAL...SO WILL NOT UPGRADE THE ADVISORY AT THIS TIME.

MOST RIVERS /WITH THE EXCEPTION OF MOST OF THE MISSISSIPPI RIVER/ IN
OUR SERVICE AREA ARE FORECAST TO REACH MINOR TO MODERATE FLOOD STAGE
IN THE NEXT FEW DAYS...AND SOME RIVER BASINS THAT SEE HIGHER THAN
EXPECTED ADDITIONAL RAINFALL COULD SEE FORECAST CRESTS ADJUSTED EVEN
HIGHER. EXPECT FREQUENT UPDATED RIVER FLOOD WARNINGS AND STATEMENTS.
22/TD

DECISION SUPPORT...

DSS CODE....ORANGE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...COASTAL FLOODING...FLASH FLOODING...RIVER FLOODING
             SMALL CRAFT ADVISORY

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  65  72  58 / 100  80  90  30
BTR  73  65  75  60 / 100  80  80  20
ASD  72  66  73  61 / 100  90  90  40
MSY  73  66  74  62 / 100  90  90  20
GPT  71  66  72  62 / 100  90  90  60
PQL  72  65  72  61 / 100  90  90  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR LAZ034>037-039-
     040-046>050-056>072.

     COASTAL FLOOD ADVISORY UNTIL 6 PM CST SATURDAY FOR LAZ057-
     060>064-066>070.

     COASTAL FLOOD WARNING UNTIL 6 PM CST SATURDAY FOR LAZ040-049-050-
     058-072.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ530-532-
     534-550-552-570-572.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST SATURDAY FOR GMZ536-538-555-
     557-575-577.

MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ068>071-077-
     080>082.

     COASTAL FLOOD ADVISORY UNTIL 6 PM CST SATURDAY FOR MSZ081-082.

     COASTAL FLOOD WARNING UNTIL 6 PM CST SATURDAY FOR MSZ080.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ532-534-
     550-552-570-572.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST SATURDAY FOR GMZ538-555-557-
     575-577.

&&
Hazardous weather outlook, Mar 11, 11:15 AM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1115 AM CST FRI MAR 11 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-120515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1115 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT. MODERATE TO BRIEF HEAVYRAIN
IS STILL ANTICIPATED THIS AFTERNOON AND TONIGHT FOR MUCH OF THE
AREA. THIS WILL FALL OVER NUMEROUS LOCATIONS THAT ARE ALREADY
DEALING WITH FLOODING ISSUES ONLY EXACERBATING THE PROBLEMS.
OVERALL WIDESPREAD 4 TO 8 INCHES WITH A LARGE AREA OF 8 TO 14
INCHES OF RAIN HAVE FALLEN OVER THE AREA. AN ADDITIONAL 2 TO 5
INCHES WITH LOCALLY HIGHER AMOUNTS ARE STILL POSSIBLE.

SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE OPEN WATERS
THROUGH THIS EVENING EAST OF THE MISSISSIPPI RIVER.

COASTAL FLOOD WARNINGS AND ADVISORIES REMAIN IN EFFECT THROUGH
SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THE ENTIRE AREA
THROUGH SATURDAY AFTERNOON. STORM TOTAL RAINFALL AMOUNTS OF 7 TO
10 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THROUGH SATURDAY...MAINLY FOR
FLOOD REPORTING.

In the hours before

Local storm report, Mar 11, 6:28 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
628 AM CST FRI MAR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      3 W PONCHATOULA         30.44N 90.49W
03/11/2016                   TANGIPAHOA         LA   TRAINED SPOTTER

            NWS STORM SPOTTER REPORTED HOMES FLOODED IN SUBDIVISION 3
            MILES WEST OF PONCHATOULA. STORM TOTAL 13.10 INCHES OF
            RAIN SINCE 4 PM THURSDAY.

&&

BWAGNER
Special weather statement, Mar 11, 6:54 AM CST, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
654 AM CST FRI MAR 11 2016

MSZ077-081-082-111330-
JACKSON MS-PEARL RIVER MS-HARRISON MS-
654 AM CST FRI MAR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEARL RIVER...
HARRISON AND NORTHWESTERN JACKSON COUNTIES UNTIL 730 AM CST...

AT 654 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINEBUR TO 8 MILES
SOUTHWEST OF MAXIE TO NEAR MCHENRY TO NEAR BAY ST. LOUIS...AND MOVING
EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH...ST. MARTIN...D'IBERVILLE...
LATIMER...SAUCIER...LYMAN AND GULFPORT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.

&&

LAT...LON 3043 8885 3042 8901 3041 8899 3040 8886
      3039 8886 3030 8929 3035 8927 3040 8934
      3065 8928 3068 8924 3089 8938 3100 8964
      3101 8950 3098 8943 3101 8935 3084 8934
      3068 8923 3068 8889 3074 8888 3073 8877
TIME...MOT...LOC 1254Z 253DEG 32KT 3107 8969 3092 8932 3071 8921 3026
8932

32
Local storm report, Mar 11, 11:43 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1143 AM CST FRI MAR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       MOUNT HERMAN            30.96N 90.30W
03/11/2016  M16.00 INCH      WASHINGTON         LA   CO-OP OBSERVER

            16 INCHES OF RAIN FELL OVER MOUNT HERMAN. LIGHT TO
            MODERATE RAIN STILL FALLING.

&&

CBANNAN
Local storm report, Mar 11, 11:58 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1158 AM CST FRI MAR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       PONCHATOULA             30.44N 90.44W
03/11/2016  M13.36 INCH      TANGIPAHOA         LA   CO-OP OBSERVER

            RAIN OF 13.36 MEASURED OVERNIGHT.

&&

CBANNAN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:12 PM CSTRiver Flood WarningLIXAscension, Livingston6 days
Mar 10, 7:12 PM CSTRiver Flood WarningLIXTangipahoa50 hr
Mar 10, 7:12 PM CSTRiver Flood WarningLIXTangipahoa68 hr
Mar 10, 7:56 PM CSTFlash Flood WarningLIXAscension, Assumption, Livingston, Saint Helena, Saint James, Saint Tammany and 2 more2 hr
Mar 10, 9:28 PM CSTFlash Flood WarningLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston and 5 more4 hr
Mar 11, 1:24 AM CSTFlash Flood WarningLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington3 hr
Mar 11, 1:50 AM CSTFlash Flood Warning EmergencyLIXTangipahoa2 hr
Mar 11, 2:13 AM CSTRiver Flood WarningLIXWashington4 days
Mar 11, 2:21 AM CSTSpecial Marine WarningLIX114 min
Mar 11, 3:13 AM CSTSpecial Marine WarningLIX62 min
Mar 11, 3:33 AM CSTSpecial Weather StatementLIXAssumption, Lafourche, Saint James, Terrebonne57 min
Mar 11, 4:06 AM CSTSevere Thunderstorm WarningLIXAssumption, Lafourche, Saint James, Saint John the Baptist, Terrebonne24 min
Mar 11, 4:12 AM CSTFlash Flood WarningLIXSaint Tammany, Washington4 hr
Mar 11, 4:16 AM CSTFlash Flood Warning EmergencyLIXLivingston, Tangipahoa3 hr
Mar 11, 4:28 AM CSTSevere Thunderstorm WarningLIXAscension, Jefferson, Lafourche, Livingston, Orleans, Plaquemines and 5 more32 min
Mar 11, 4:31 AM CSTSpecial Marine WarningLIX59 min
Mar 11, 4:48 AM CSTSpecial Marine WarningLIX42 min
Mar 11, 4:57 AM CSTSevere Thunderstorm WarningLIXJefferson, Livingston, Orleans, Plaquemines, Saint Bernard, Saint Charles and 3 more33 min
Mar 11, 5:04 AM CSTCoastal Flood WarningLIXSaint John the Baptist49 hr
Mar 11, 5:08 AM CSTSpecial Marine WarningLIX67 min
Mar 11, 5:15 AM CSTSpecial Weather StatementLIXPlaquemines45 min
Mar 11, 5:18 AM CSTSpecial Marine WarningLIX42 min
Mar 11, 5:21 AM CSTSevere Thunderstorm WarningLIXOrleans, Plaquemines, Saint Bernard, Saint Tammany, Tangipahoa, Washington39 min
Mar 11, 5:50 AM CSTRiver Flood WarningLIXTangipahoa50 hr
Mar 11, 6:04 AM CSTSpecial Marine WarningLIX56 min
Mar 11, 6:30 AM CSTRiver Flood WarningLIXAscension, Livingston7 days
Mar 11, 7:22 AM CSTFlash Flood Warning EmergencyLIXSaint Tammany, Tangipahoa, Washington13 hr
Mar 11, 7:37 AM CSTAreal Flood WarningLIXAscension, East Baton Rouge, Livingston9 hr
Mar 11, 7:58 AM CSTAreal Flood WarningLIXSaint Tammany3 hr
Mar 11, 8:53 AM CSTAreal Flood WarningLIXEast Baton Rouge, East Feliciana, Saint Helena3 hr
Mar 11, 12:08 PM CSTFlash Flood Warning EmergencyLIXSaint Tammany8 hr
Mar 11, 4:29 PM CSTAreal Flood WarningLIXLivingston3 hr

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.